# SDR O2JA2014F00092

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N991AL
- Make and model: Lear 35A
- Aircraft serial: 216
- Aircraft time: 16,476 hours, 11,790 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 501111202
- Part serial: 1059
- Condition: Failed
- Location: Yaw Dampner
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE YAW DAMPER,  WHEN ENGAGED,  THE BALL WAS WAY OUT TO THE LEFT, WHEN DISENGAGED HAD TO RETRIM ACFT,  WHEN ENGAGED SECONDARY YAW DAMPER WITH SAME RESULTS, DISENGAGED AGAIN TRIMMED ACFT AND ENGAGED AUTO PILOT WITH THE AUTO PILOT AND NOTICED A ROLLING ACTION.  ELECTED TO RETURN TO DEPARTURE AND LAND.  LANDING WAS COMPLETED WITH NO ISSUES.
